# SDR UIEA2017030300274

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 983, STRINGER 38R AT DRAG SPLICE FT AREA FOUND CRACK IN SKIN LAYER.  THE SKIN WAS REPAIRED IAW SRM 53-20-R2, REPAIR 2, FIG 201.
